# SDR DHL2003807525

- Difficulty date: October 10, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 2 TRACK LUGS WORN AT STA 1396.000.  TRIMMED OUT WORN AREA IAW SRM 53-2-3 PG 17, FIG 6D.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED NEW PLUG WITH NEW FASTENERS ON MAIN CARGO COMPT NR 2 TRACK AT STA 1396.000 IAW SRM 53-2-3 PG 17 FIG 6D, SRM 51-3-0 PG 1.
